# SDR SWAA2025102821531

- Difficulty date: October 5, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA).  REPLACED PHOTOLUMINESCENT STRIPS IAW DWG 33500007, REV 2, & SOPM 20-50-12, REV 58.
